MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Toric IOL; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. Clareon Toric IOL; Lens, Intraocular, Toric Optics
Model Number CNW0T4
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A health care professional reported with a description, there was a crack in the lens.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Toric IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50675034
Report Number9612169-2026-02017
Device Sequence Number5166587
Product Code MJP
UDI-Device Identifier00380652409957
UDI-Public(01)00380652409957(17)281001(11)241003(10)25921025
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNW0T4
Device Lot Number25921025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured10/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown